<  Back to the Polytechnique Montréal portal

Guaranteed cost control of a Markov jump linear uncertain system using a time-multiplied cost function

El-Kébir Boukas, Z. K. Liu and F. Al-Sunni

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/26067/
Journal Title: Journal of Optimization Theory and Applications (vol. 116, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1022170404978
Official URL: https://doi.org/10.1023/a%3a1022170404978
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Boukas, E.-K., Liu, Z. K., & Al-Sunni, F. (2003). Guaranteed cost control of a Markov jump linear uncertain system using a time-multiplied cost function. Journal of Optimization Theory and Applications, 116(1), 183-204. https://doi.org/10.1023/a%3a1022170404978

Statistics

Dimensions

Repository Staff Only

View Item View Item